# SDR UPS96820221

- Difficulty date: May 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CRACKS IN NR 5, NR 10 AND NR 11 HOLES IN SPAR CAP ON LEFT WING.  REPAIRED CRACKS NR 5, NR 10, NR 11 HOLES IN SPAR CAP BY FABRICATING REPAIR DOUBLERS IAW SRM 51-3-2 AND EO DC8-5710-7761A.
